# SDR ASMF200710007

- Difficulty date: October 22, 2007
- Submitted: October 27, 2007
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737*
- Aircraft serial: 29356
- Aircraft time: 9,380 hours, 5,373 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7500 · Engine Bleed Air System
- Part: Engine
- Condition: Low Pressure
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED LT ENGINE WITH LOW PNEUMATIC PRESSURE INDICATION, RT ENGINE 40 PSI AND LT 20 PSI. MAINTENANCE PERSONNEL PERFORMED THE FIM PROCEDURE 36-10, TESTED CORRECT.
